# SDR SWAA2022022337689

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 59,040 hours, 34,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR UPPER FIXED TRAILING EDGE PANEL SUPPORT WEB INBOARD OF DEFLECTOR BEAM ANGLE BRACKET CRACKED. / R&R'D ANGLE BRACKET FOR THE SUPPORT WEB PER SRM 51-10-02 AND 51-40-02
